# SDR SWAA2022030967970

- Difficulty date: May 7, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 56,123 hours, 27,855 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL SUPPORT IS CRACKED AT B.S. 540; B.L. 0-R .B.L 24.5; W.L. 208.1. / REMOVED AND INSTALLED A NEW FLOOR PANEL SUPPORT AT B.S 540 BL0- RBL 24.5 IAW SRM 51-40-05; SRM 51-40-02 ; DWG 143A0060
